Connect with others who understand.

sign up log in
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Get A Lot Of Pain And Discomfort In My Jawline.

I Get A Lot Of Pain And Discomfort In My Jawline.

I was wondering if anyone else has similar problems. It feels very painful, swollen and very tender. It is difficult to eat. If you do suffer from this what do you do to relieve the discomfort. If it is not part of the condition then might need to have this investigated.

A MyOsteoTeam Member said:

I have been to the dentist and good news it is not my teeth all healthy. The doctor said it could be side effects but could offer no solution to the problem. While my jawline continues to be painful at times I know from the feedback on this site others also suffer from this and at least I do not have any other problems at the moment.
Thank you to every one who took the time to reply.

posted over 3 years ago
A MyOsteoTeam Member said:

I didn’t see whether you answered if you were on Fosomax. If so, then your dr should be notified ASAP because it is most likely the cause of your pain. If you are not on Fosomax the first thing that comes to my mind is a problem with your tempero mandibular joint (TMJ) and you should see your dentist ASAP. Please check back and let us know your findings.

posted over 3 years ago
A MyOsteoTeam Member said:

The pain is a side affect of your medication. It affects the jaw. You need to tell your doctor and they will take you off. It is the most common side effect of the fosamax type medication.

posted over 3 years ago
A MyOsteoTeam Member said:

I had this one day and went to the dentist worrying! He checked and said somehow I had irritated a muscle and that it would settle down - and it did in a couple of days!
Get your dentist to check, to hopefully put your mind at rest.

posted over 3 years ago
A MyOsteoTeam Member said:

Are you on Fosamax? I think I read that jaw problems could be a side effect.

posted over 3 years ago
Already a Member? Log in